Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
PimplesSUCK

should i use ANTIBIOTICS?!

Recommended Posts

Hey I'm 15 and I have pimples, I don't think I have acne (knock on wood) But anyways I get pimples now and then like I usually have a couple and stuff and on my worst days I have like 10. So ya anyways right now I'm almost clear, I've been on Dan's Regimen for a couple weeks and I noticed its not keeping me clear at all. I still get pimples. Like i can feel a bumb and a couple days later its a whitehead, but I leave it alone and keep on appling the BP and like 5 or 8 days later its gone, but still a red mark lingers on. So my mom made an appt. with a dermatologist for March. (Damn them they can't get my in sooner! :) ) But anyways I want to see if they can get me on antiobotics, I just have feeling its going work. I remember when I had strep throat and stuff and I went on pencilin and stuff. My pimples cleared up and I looked great! And like a week after I went off them I got pimples again, so I'm kinda assumming antibotics will work. Does anyone use antibiotics?? Got any tips or advice with them? Do you even think the doctor will perscribe them to me? FEEDBACK WELCOME!

Share this post


Link to post
Share on other sites

antibiotics and almost every single acne treatment makes your acne look worse before clearing it up. so there will be about a week or two where you will be pissed off that you got onto the medication, but you'll be thanking your derm afterwards. i'm taking oral medication (doryx pills) and topical medication (retin-a micro) and i have no visible acne.

i have no idea how bad your acne is, so i can't really say whether or not your dermatologist will prescribe them. but they are amazing at clearing you up in my opinion

Share this post


Link to post
Share on other sites

Im on tetracycline, 250 mgs twice daily. I too noticed a few years back being on Keflex for an infection (I think thats the name it was- an antibiotic anyway) and I cleared fairly well after a couple of weeks.

Being on tertacycline after a few days zits started coming out that had just been subsiding (frustrating yes), which I have heard other stories about on here. Its been about 2 months now and I had a breakout last week on my right cheeks, which had been clear for about 1 month prior to meds. It almost seems like it "rewinds" my trouble spots hehe. As for the rest of my body (shoulders, back and chest) I'm amazed at how well it worked, only 2 zits (compared to 15-20)! My face has noticeable improvement, definitely worth going on it for me, but I'm making an appointment with my doc to see what he thinks later this week.

Hope this helps, just remember BE PATIENT and give all treatments a fair chance.

Jerry

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×